Journal of Mathematical Sciences

, Volume 77, Issue 1, pp 2988–2996 | Cite as

On singular explicit solutions of the modified KdV quation

  • L. A. Sakhnovich


Explicit Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. K. Bullough and P. J. Caudrey (editors), Solitons, Springer, Berlin (1980).Google Scholar
  2. 2.
    L. A. Sakhnovich, “Problems of factorization and operator identities,” Uspekhi Mat. Nauk,41, No. 1, 4–55 (1986).MathSciNetGoogle Scholar
  3. 3.
    L. A. Sakhnovich, Nonlinear equations and inverse problems on a semiaxis. Akad. Nauk Ukrain. SSR Inst. Mat. Preprint No. 30 (1987).Google Scholar
  4. 4.
    A. Newell, Solitons in Mathematics and Physics, SIAM, Philadelphia (1985).Google Scholar
  5. 5.
    M. G. Krein, “Continual analogues of propositions on polynomials orthogonal on the unit circumference,” Dokl. Akad. Nauk SSSR,105, No. 4, 637–640 (1955).MATHMathSciNetGoogle Scholar
  6. 6.
    L. A. Sakhnovich, “Procedure of solving nonlinear equations on half-axis,” Nonlinear World,2, 314–317 (1989).Google Scholar
  7. 7.
    B. M. Levitan, Inverse Sturm—Liouville Problems, [in Russian], Nauka, Moscow (1984).Google Scholar
  8. 8.
    L. A. Sakhnovich and I. F. Tydnyuk, “On a class of integral equations of statistical radio engineering,” in: Collection of Scientific Works of the Odessa Electrical Engineering Institute of Communications [in Russian], Odessa (1989), pp. 94–98.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • L. A. Sakhnovich

There are no affiliations available

Personalised recommendations